# SDR QR9R20211022004

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724279813
- Aircraft time: 1,547 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 41800876400
- Part serial: 703323
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATOR CAUTION LIGHT ILLUMINATED DURING FLIGHT. MTF EVALUATION: ACTUATOR LIGHT ILUMINATED ON CAD WITH YAW CAUTION ON PFD WHEN AIRCRAFT CAME TO A HOVER AND REMAINED ILUMINATED THE ENTIRE FLIGHT.
